Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

See all formats and pricing
More options …
Volume 11, Issue 4


Additional monotonicity properties of the zeros of Bessel functions

Árpád Elbert / Andrea Laforgia / Lee Lorch

About the article

Published in Print: 1991-12-01

Citation Information: Analysis, Volume 11, Issue 4, Pages 293–300, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.1991.11.4.293.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

�rp�d Elbert and Andrea Laforgia
ZAMP Zeitschrift f�r angewandte Mathematik und Physik, 1991, Volume 42, Number 4, Page 521

Comments (0)

Please log in or register to comment.
Log in